Alert archive / Kansas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 75, NWS Kansas City, MO

June 6, 2022Johnson County, Wyandotte County, Kansas

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 6, 2022, 9:34 PM CDT for Johnson County, Wyandotte County, Kansas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2022, 9:34 PM CDT (02:34 UTC)
Expired
Jun 6, 2022, 10:00 PM CDT
In force
26 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Johnson County, KS, Wyandotte County, KS

The radar

The Pleasant Hill radar (KEAX), 48 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.6 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2022-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1050 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2022-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1050 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1577 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

017 
WUUS53 KEAX 070234
SVREAX
KSC091-209-070300-
/O.NEW.KEAX.SV.W.0075.220607T0234Z-220607T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
934 PM CDT Mon Jun 6 2022

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Central Wyandotte County in northeastern Kansas...
  Northeastern Johnson County in east central Kansas...

* Until 1000 PM CDT.

* At 934 PM CDT, a severe thunderstorm was located over Edwardsville,
  moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Overland Park, Shawnee, Lenexa, Leawood, Prairie Village, Merriam,
  Mission, Bonner Springs, Edwardsville, Fairway, Mission Hills,
  Westwood, Lake Quivira, Kansas City, Westwood Hills, Mission Woods,
  Countryside, Roeland Park, Holliday and Muncie.

This includes the following highways...
 Interstate 70 in Kansas between mile markers 410 and 418.
 Interstate 35 in Kansas between mile markers 224 and 233.
 Interstate 635 between mile markers 0 and 4.
 Interstate 435 between mile markers 3 and 13.
 Kansas Turnpike between mile markers 225 and 226.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3909 9489 3915 9475 3905 9460 3901 9460
      3896 9463 3895 9476
TIME...MOT...LOC 0234Z 324DEG 17KT 3909 9479 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Leighton
3 follow-up statements
661 
WWUS53 KEAX 070243
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
943 PM CDT Mon Jun 6 2022

KSC091-209-070300-
/O.CON.KEAX.SV.W.0075.000000T0000Z-220607T0300Z/
Wyandotte KS-Johnson KS-
943 PM CDT Mon Jun 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN WYANDOTTE AND NORTHEASTERN JOHNSON COUNTIES...

At 943 PM CDT, a severe thunderstorm was located over Lake Quivira,
moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Overland Park, Shawnee, Lenexa, Leawood, Prairie Village, Merriam,
Mission, Edwardsville, Fairway, Mission Hills, Westwood, Lake
Quivira, Kansas City, Westwood Hills, Mission Woods, Countryside,
Roeland Park, Holliday and Muncie.

This includes the following highways...
 Interstate 70 in Kansas near mile marker 418.
 Interstate 35 in Kansas between mile markers 224 and 233.
 Interstate 635 between mile markers 0 and 4.
 Interstate 435 between mile markers 3 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3905 9485 3911 9469 3905 9460 3901 9460
      3896 9463 3895 9476
TIME...MOT...LOC 0243Z 324DEG 17KT 3905 9476 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Leighton
192 
WWUS53 KEAX 070250
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
950 PM CDT Mon Jun 6 2022

KSC209-070259-
/O.CAN.KEAX.SV.W.0075.000000T0000Z-220607T0300Z/
Wyandotte KS-
950 PM CDT Mon Jun 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WYANDOTTE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3906 9483 3904 9480 3904 9461 3900 9461
      3896 9463 3895 9476 3905 9485
TIME...MOT...LOC 0249Z 324DEG 17KT 3902 9474 

$$

KSC091-070300-
/O.CON.KEAX.SV.W.0075.000000T0000Z-220607T0300Z/
Johnson KS-
950 PM CDT Mon Jun 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHEASTERN JOHNSON COUNTY...

At 949 PM CDT, a severe thunderstorm was located over Lake Quivira,
moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Overland Park, Shawnee, Lenexa, Leawood, Prairie Village, Merriam,
Mission, Edwardsville, Fairway, Mission Hills, Westwood, Lake
Quivira, Westwood Hills, Mission Woods, Countryside, Roeland Park and
Holliday.

This includes the following highways...
 Interstate 35 in Kansas between mile markers 224 and 230.
 Interstate 635 near mile marker 0.
 Interstate 435 between mile markers 3 and 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3906 9483 3904 9480 3904 9461 3900 9461
      3896 9463 3895 9476 3905 9485
TIME...MOT...LOC 0249Z 324DEG 17KT 3902 9474 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Leighton
861 
WWUS53 KEAX 070259
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
959 PM CDT Mon Jun 6 2022

KSC091-070309-
/O.EXP.KEAX.SV.W.0075.000000T0000Z-220607T0300Z/
Johnson KS-
959 PM CDT Mon Jun 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSON COUNTY
WILL EXPIRE AT 1000 PM CDT...
    
The severe thunderstorm which prompted the warning has 
weakened. Therefore, the warning will be allowed to expire.

LAT...LON 3906 9483 3904 9480 3904 9461 3900 9461
      3896 9463 3895 9476 3905 9485
TIME...MOT...LOC 0259Z 324DEG 17KT 3900 9472 

$$

Leighton

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 6:31 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jun 6, 6:31 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
631 PM CDT Mon Jun 6 2022

.Discussion...
Issued at 310 PM CDT MON JUN 6 2022

Key Messages...

- Isolated thunderstorms this afternoon in northern Missouri.

- Near nightly/morning thunderstorm complexes traversing the
  region tonight, Tuesday night, and Thursday night.

- Strong complex of storms expected in eastern Kansas and western
  Missouri late Tuesday into Wednesday Morning. Pockets of
  damaging winds are the greatest concerns at present.

Detailed Discussion...

Subsidence on the heels of the remnant MCV crossing the Ozarks this
morning fostered clearing across most of northwest Missouri. Through
the afternoon, a decent cu field has developed while a focused
cluster of thunderstorms continues to slowly evolve across south
central Iowa into far northern Missouri, rooted along a weak frontal
boundary and buoyed by ample mid to high 60s dew points this
afternoon. Current thoughts are for this activity to continue to
slowly build south and southeast across northern Missouri through
the early evening. A few updrafts may be strong, posing an isolated
risk of hail with support from modest mid-level lapse rates and deep
layer shear. Remaining focused along the weak surface boundary,
expect this activity to sink as far south as central Missouri by 7
PM CDT, before dissipating around sunset.

Overnight, Similar to last night, convection is expected to develop
with support from a weak upper short wave traversing NE/KS. MCS
maintenance progs suggest by the time the complex reaches eastern
Kansas and western Missouri, it will be weakening and moving
southeast, generally toward the four states region, but some
showers/isolated thunder as far north as the KC Metro around
sunrise. No severe weather is expected for the region at this time
with this complex.

Tuesday, the series of passing short waves does not end, with
another, likely more prominent MCS moving through the region late
Tuesday night and early Wednesday morning. With focused forcing for
ascent along a surface boundary dropping south across Nebraska into
a well supportive environment for convective initiation, dew points
in the upper 60s combined with ample diurnal heating to support
MLCAPE values over 2000 J/Kg, and modest deep layer shear and mid-
level lapse rates, anticipate initiation by mid-afternoon near the
triple point in southwest Nebraska/northwest Kansas. For more
forecast details on this activity, check with the Nebraska and
Kansas Offices and latest SPC Day 2 Discussion. As this activity
evolves into one or more clusters of storms, becoming an MCS
overnight, it is expected to traverse east and southeast through
eastern Kansas into western Missouri after Midnight through sunrise.
The truth is, given the under-performance of the past two forecast
MCSs in the 36 to 24 hour forecast window, this one does seem to be
better resolved and with more classic MCS parameters while viewing
the different flavors of CAMs. Confidence is such that a complex of
storms will move through the area early Wednesday morning. Strong
with isolated severe winds is possible. Storms should be exiting to
the east and southeast by Noon to mid-afternoon.

A shift in the synoptic pattern, away from primarily zonal flow
across the region, will begin to take shape Thursday into Friday.
With a building ridge over the western U.S., another upper short
wave trough will traverse the region Thursday night into Friday
morning bringing a complex of thunderstorms with it... again.

&&

.Aviation...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 629 PM CDT MON JUN 6 2022

Scattered thunderstorms near the terminals will decrease in
coverage around sunset and will remain quiet through the rest of
the late evening and overnight. There is some hint of some
isolated thunderstorm activity around sunrise, but uncertainty and
low coverage will preclude a prevailing mention for now. Will
continue to monitor and update with future TAF.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Kurtz
Aviation...Leighton
Hazardous weather outlook, Jun 6, 4:59 AM CDT, 16 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
459 AM CDT Mon Jun 6 2022

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-071000-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
459 AM CDT Mon Jun 6 2022

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Lingering rainfall is expected through Monday morning, with
marginal concerns for flooding across easily flood-prone areas. Rain
will gradually taper off by the late morning, with additional chances
for isolated thunderstorms in north and central Missouri later this
afternoon and evening. No severe weather is expected at this time.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

 A few strong to isolated severe storms are possible Tuesday in
eastern Kansas and south of I-70. Main impacts are heavy rainfall,
gusting winds, and isolated pockets of hail. Additional rain chances
are expected through Friday with 1-2 inches of rainfall possible by
the end of the week.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Special weather statement, Jun 6, 7:05 PM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
705 PM CDT Mon Jun 6 2022

KSZ025-103-MOZ028-070030-
Atchison KS-Leavenworth KS-Platte MO-
705 PM CDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of northern
Leavenworth, southeastern Atchison and central Platte Counties
through 730 PM CDT...

At 705 PM CDT, Doppler radar was tracking a strong thunderstorm near
Easton, or 10 miles south of Atchison, moving southeast at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Leavenworth, Lansing, Platte City, Weston, Easton, Tracy, Fairmount,
Farley, Iatan, Fort Leavenworth, Stillings, Bean Lake, Beverly, East
Leavenworth, Lowemont, Jarbalo and Potter.

This includes Interstate 29 between mile markers 20 and 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3952 9509 3940 9476 3921 9484 3920 9487
      3920 9490 3919 9490 3914 9505 3936 9518
      3942 9518 3942 9520
TIME...MOT...LOC 0005Z 314DEG 24KT 3941 9510

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Leighton
Special weather statement, Jun 6, 7:29 PM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
729 PM CDT Mon Jun 6 2022

MOZ040-070100-
Howard MO-
729 PM CDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of eastern Howard
County through 800 PM CDT...

At 728 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fayette, moving southeast at 35 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fayette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3904 9254 3902 9256 3899 9256 3898 9257
      3897 9256 3897 9259 3915 9278 3928 9262
      3919 9246
TIME...MOT...LOC 0028Z 314DEG 30KT 3917 9263

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Leighton
Special weather statement, Jun 6, 7:36 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
736 PM CDT Mon Jun 6 2022

KSZ103>105-MOZ028-070100-
Johnson KS-Wyandotte KS-Leavenworth KS-Platte MO-
736 PM CDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of Wyandotte, central
Leavenworth, north central Johnson and southeastern Platte Counties
through 800 PM CDT...

At 736 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lansing, moving southeast at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Shawnee, Leavenworth, Lansing, Bonner Springs, De Soto, Parkville,
Basehor, Edwardsville, Riverside, Weatherby Lake, Lake Quivira,
Kansas City, Fairmount, Farley, Pomeroy, Waldron, Stillings, Muncie,
Maywood and Wolcott.

This includes the following highways...
 Interstate 70 in Kansas between mile markers 410 and 417.
 Interstate 635 near mile marker 7.
 Interstate 435 between mile markers 7 and 24.
 Kansas Turnpike between mile markers 217 and 226.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3924 9509 3934 9490 3919 9463 3902 9477
      3899 9497
TIME...MOT...LOC 0036Z 325DEG 25KT 3923 9495

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Leighton
Local storm report, Jun 6, 8:00 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
800 PM CDT MON JUN 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     HAIL             2 W MAYWOOD             39.13N 94.83W
06/06/2022  E1.00 INCH       WYANDOTTE          KS   TRAINED SPOTTER

            LEGENDS SHOPPING CENTER.

&&

JL
Local storm report, Jun 6, 8:58 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
858 PM CDT MON JUN 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND DMG     2 NNW PIPER             39.17N 94.88W
06/06/2022                   WYANDOTTE          KS   PUBLIC

            DELAYED REPORT. TREE LIMBS DOWN AT DUBS
            DREAD GOLF COURSE. REPORT RECEIVED VIA
            TWITTER.

&&

JL
Special weather statement, Jun 6, 9:21 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
921 PM CDT Mon Jun 6 2022

KSZ104-105-070245-
Johnson KS-Wyandotte KS-
921 PM CDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of Wyandotte and
northeastern Johnson Counties through 945 PM CDT...

At 920 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bonner Springs, moving southeast at 20 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Overland Park, Shawnee, Lenexa, Merriam, Mission, Bonner Springs,
Parkville, Basehor, Edwardsville, Riverside, Lake Quivira, Kansas
City, Countryside, Roeland Park, Wolcott, Pomeroy, Holliday, Muncie,
Beverly Hills and Maywood.

This includes the following highways...
 Interstate 70 in Kansas between mile markers 410 and 420.
 Interstate 35 in Kansas between mile markers 227 and 231.
 Interstate 635 between mile markers 0 and 8.
 Interstate 435 between mile markers 4 and 19.
 Kansas Turnpike between mile markers 223 and 226.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3913 9490 3915 9490 3920 9483 3920 9478
      3917 9475 3917 9472 3918 9470 3915 9464
      3900 9465 3898 9480 3911 9492
TIME...MOT...LOC 0220Z 314DEG 19KT 3914 9484

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Leighton

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:05 PM CDTSpecial Weather StatementEAXLeavenworth25 min
Jun 6, 7:36 PM CDTSpecial Weather StatementEAXLeavenworth, Wyandotte24 min
Jun 6, 7:56 PM CDTSevere Thunderstorm WarningEAXJohnson, Wyandotte34 min
Jun 6, 9:21 PM CDTSpecial Weather StatementEAXWyandotte24 min
Jun 7, 4:48 AM CDTSpecial Weather StatementEAXMiami27 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.